Solution Of One Conjecture
vol. 10, iss. 3, art. 72, 2009
Page1of 12Go BackFull ScreenClose
SOLUTION OF ONE CONJECTURE ONINEQUALITIES WITH POWER-EXPONENTIALFUNCTIONS
Institute of Information Engineering, Automation and MathematicsFaculty of Chemical Food TechnologySlovak University of Technology in BratislavaSlovakiaEMail:firstname.lastname@example.org
20 July, 2009
24 August, 2009
2000 AMS Sub. Class.:
Inequality, Power-exponential functions.
In this paper, we prove one conjecture presented in the paper [V. Cîrtoaje,
, J.Inequal. PureAppl. Math.10 (2009) no. 1, Art. 21.
The author is deeply grateful to Professor Vasile Cîrtoaje for his valuable re-marks, suggestions and for his improving some inequalities in the paper.